# SDR SWAA2022020347053

- Difficulty date: November 8, 2017
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N8618N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36915
- Aircraft time: 14,682 hours, 6,360 cycles
- System (JASC): 5240 · Service Doors
- Part: Pan
- Condition: Cracked
- Location: Aft Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR LOWER PAN CRACKED AT FWD AND AFT CORNERS / R & R PAN ASSY AS PER AMM 52-41-36 (INSP 50307)
